# SDR TWAA9903402

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Location: Bs 160-226
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FLOOR SUPPORT AT STA 160 TO 266, RBL 44 TO 54, WAS CORRODED.  FABRICATED NEW SUPPORT, TREATED, PRIMED AND PAINTED PART AND AREA.  INSTALLED SUPPORT PER SPM 6-80-01.
